Advertisement

Annali di Matematica Pura ed Applicata

, Volume 96, Issue 1, pp 1–19 | Cite as

Application du degré topologique à l'estimation du nombre des solutions périodiques d'équations différentielles. I. Solutions périodiques quelconques

  • J. Mawhin
  • C. Muñoz
Article

Résumé

On complète un théorème d'existence de solutions périodiques pour des équations différentielles dû à l'un des auteurs par des renseignements concernant le nombre et la stabilité asymptotique locale des solutions périodiques.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliographie

  1. [1]
    F. Browder,On continuity of fixed points under deformations of continuous mappings, Summa Brasil. Math.,4 (1960), pp. 183–191.MATHMathSciNetGoogle Scholar
  2. [2]
    L. Cesari,Asymptotic Behavior and Stability Problems in Ordinary Differential Equations, 2nd Ed., Springer-Verlag, Berlin, 1963.MATHGoogle Scholar
  3. [3]
    L. Cesari,Functional analysis and periodic solutions of nonlinear differential equations, Contr. Diff. Equ.,1 (1963), pp. 149–187.MATHMathSciNetGoogle Scholar
  4. [4]
    J. Cronin,The number of periodic solutions of nonautonomous systems, Duke Math. J.,27 (1960), pp. 183–194.CrossRefMATHMathSciNetGoogle Scholar
  5. [5]
    J. Cronin,Fixed points and topological degree in nonlinear analysis, Am. Math. Soc., Providence, R.I., 1964.MATHGoogle Scholar
  6. [6]
    J. K. Hale,Oscillations in Nonlinear Systems, McGraw-Hill, New York, 1963.MATHGoogle Scholar
  7. [7]
    Ph. Hartman,Ordinary Differential Equations, Wiley, New York, 1964.MATHGoogle Scholar
  8. [8]
    M. Jean,Equations différentielles non linéaires: différentiabilité des solutions par rapport aux conditions initiales et problème de la stabilité, Int. J. Non-linear Mech.,2 (1967), pp. 303–329.CrossRefMATHMathSciNetGoogle Scholar
  9. [9]
    Yu. S. Kolesov,Study of stability of solutions of second-order parabolic equations in the critical case, Math. USSR Izv.,3 (1969), pp. 1277–1291.CrossRefMATHGoogle Scholar
  10. [10]
    Yu. S. Kolesov,Periodic solutions of quasilinear parabolic second-order equations, Trudy Moskov. Mat. Obs.,21 (1969), pp. 131–152.MathSciNetGoogle Scholar
  11. [11]
    Yu. S.Kolesov,On a new method of proving the existence of a stable periodic solution, Proc. Fifth. Int. Confer. Nonlin. Oscill., tome 1; Izd. Ak. Nauk. SSR, Kiev, 1970, pp. 299–303.Google Scholar
  12. [12]
    A. M. Krasnodemskii,The global behavior of solutions of high-order differential equations, Ukr. Math. Zh.,15 (1965), pp. 205–213). (Engl. tr. Am. Math. Soc. Transl., (2),54 (1966) pp. 17–28).CrossRefGoogle Scholar
  13. [13]
    M. A. Krasnosel'skii,The theory of periodic solutions of non-autonomous differential equations, Russ. Math. Surveys,21 (1966), pp. 53–74.CrossRefMATHMathSciNetGoogle Scholar
  14. [14]
    M. A. Krasnosel'skii,The operator of translation along the trajectories of differential equations, Am. Math. Soc., Providence, R.I., 1968.Google Scholar
  15. [15]
    N. Levinson,Transformation theory of nonlinear differential equations of the second order, Ann. of Math. (2),45 (1944), pp. 723–737;49 (1948), p. 738.CrossRefMATHMathSciNetGoogle Scholar
  16. [16]
    J. L. Massera,The number of subharmonic solutions of nonlinear differential equations of the second order, Ann. of Math. (2),50 (1949), pp. 118–126.CrossRefMATHMathSciNetGoogle Scholar
  17. [17]
    J. L. Massera,The existence of periodic solutions of systems of differential equations, Duke Math. J.,17 (1950), pp. 457–475.CrossRefMATHMathSciNetGoogle Scholar
  18. [18]
    J. Mawhin,Degré topologique et solutions périodiques des systèmes différentiels non linéaires, Bull. Soc. R. Sci. Liège,38 (1969), pp. 308–398.MATHMathSciNetGoogle Scholar
  19. [19]
    J. Mawhin,Equations intégrales et solutions périodiques des systèmes différentiels non linéaires, Bull. Ac. R. Belgique, Cl. Sci., (5),55 (1969), pp. 934–947.MATHMathSciNetGoogle Scholar
  20. [20]
    J. Mawhin,Equations fonctionnelles et solutions périodiques, Equa.-Diff. 70, C.N.R.S., Marseille, 1970.Google Scholar
  21. [21]
    J. Mawhin,Existence of periodic solutions for higher-order differential systems that are not of class D, J. Diff. Equ.,8 (1970), pp. 523–530.CrossRefMATHMathSciNetGoogle Scholar
  22. [22]
    J. Mawhin,An extension of a theorem of A. C. Lazer on forced nonlinear oscillations, J. Math. Anal. Appl., à paraître.Google Scholar
  23. [23]
    J. Mawhin,Periodic solutions of nonlinear functional differential equations, J. Diff. Equ.,10 (1971), pp. 240–261.CrossRefMATHMathSciNetGoogle Scholar
  24. [24]
    J. Mawhin,Equations non linéaires dans les espaces de Banach, Rapp. Sém. Math. Appl. et Méc., Un. de Louvain, no. 39, août 1971.Google Scholar
  25. [25]
    H. Poincaré,Les méthodes nouvelles de la mécanique céleste, Paris, 1892–1899.Google Scholar
  26. [26]
    R. Reissig -G. Sansone -R. Conti,Qualitative Theorie nichtlinearer Differentialgleichungen, Cremonese, Roma, 1963.Google Scholar
  27. [27]
    R. Reissig -G. Sansone -R. Conti,Nichtlineare Differentialgleichungen höherer Ordnung, Cremonese, Roma, 1969.MATHGoogle Scholar
  28. [28]
    M. Roseau,Solutions périodiques ou presque périodiques des systèmes différentiels de la mécanique non linéaires, C.I.S.M., Courses and Lectures no. 44, Udine, 1970.Google Scholar
  29. [29]
    W. Rudin,Principles of Mathematical Analysis, 2nd Ed., McGraw-Hill, New York, 1964.MATHGoogle Scholar
  30. [30]
    J. T. Schwartz,Nonlinear Functional Analysis, New York University, 1964.Google Scholar
  31. [31]
    L. Schwartz,Analyse. Topologie générale et analyse fonctionnelle, Hermann, Paris, 1970.Google Scholar

Copyright information

© Nicola Zanichelli Editore 1973

Authors and Affiliations

  • J. Mawhin
    • 1
  • C. Muñoz
    • 2
  1. 1.Travail réalisé en partie pendant que le premier auteur était attaché à l'Institut d'Astrophysique de l'Université de LiègeBelgique
  2. 2.MexiqueMexico

Personalised recommendations